Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Boolean algebra without proper automorphisms


Author: Bjarni Jónsson
Journal: Proc. Amer. Math. Soc. 2 (1951), 766-770
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043068-6
MathSciNet review: 0043068
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043068-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society